Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

P. Baroni - M. Colombo - G. Mingione

Non-autonomous functionals, borderline cases and related function classes

created by baroni on 13 Feb 2018


Published Paper

Inserted: 13 feb 2018
Last Updated: 13 feb 2018

Journal: St. Petersburg Math. J.
Volume: 27
Number: 3
Pages: 347-379
Year: 2016
Doi: 10.1090/spmj/1392


We consider a class of non-autonomous functionals characterised by the fact that the energy density changes its ellipticity and growth properties according to the point, and prove some regularity results for related minimisers. These results are the borderline counterpart of analogous ones previously derived for non-autonomous functionals with $(p,q)$-growth. We also discuss similar functionals related to Musielak-Orlicz spaces in which basic properties like density of smooth functions, boundedness of maximal and integral operators, and validity of Sobolev type inequalities naturally relate to the assumptions needed to prove regularity of minima.


Credits | Cookie policy | HTML 5 | CSS 2.1